# SDR UALA2012072504042

- Difficulty date: July 25, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 90,780 hours, 10,956 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, LIGHTING CHECK FOUND CEILING LIGHT LAMP HOLDER ABOVE SEAT 3A WAS INOP AND HAD BURN MARK.  REPLACED HOLDER AND LAMP.  OPS CHECKED GOOD.  CHECKED ALL WIRING TO BALLAST, FOUND NO OTHER DAMAGE.
